# SDR IPXA10560354

- Difficulty date: May 17, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300337
- Part serial: 000442
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING OTBD FWD FLAP LWR EDGE OF BULL NOSE IS CHAFED FROM INBD END TO 18 INCHES OTBD WHERE FLAP MAKES CONTACT WITH WING T/E PANEL.  REPAIRED IAW ATS ER 10-2910.
